Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Scarcity and abundance of trivial zeros in division towers


Author: David E. Rohrlich
Journal: J. Algebraic Geom. 17 (2008), 643-675
Published electronically: February 7, 2008
MathSciNet review: 2424923
Full-text PDF

Abstract | References | Additional Information

Abstract: Explicit formulas and asymptotic estimates are derived for twisted root numbers of elliptic curves in division towers. The key assumption on the elliptic curves considered is that the image of the Galois representation afforded by the first layer of the division tower is contained in a Borel subgroup. In [Math. Research Letters 13 (2006), 359-376], by contrast, the Galois representation was assumed to be surjective.


References [Enhancements On Off] (What's this?)


Additional Information

David E. Rohrlich
Affiliation: Department of Mathematics and Statistics, Boston University, Boston, Massachusetts 02215
Email: rohrlich@math.bu.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-08-00462-1
PII: S 1056-3911(08)00462-1
Received by editor(s): July 4, 2006
Published electronically: February 7, 2008


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website